International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part C

An algorithm to find a basis of the fixed point subgroup of an endomorphism of a free group


Author(s): Manish Kumar Jha

Abstract: Here we discuss the way to find the basis of the fixed point subgroup of non-injective & non-surjective endomorphisms for the free group of rank two.

Pages: 229-230 | Views: 73 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Manish Kumar Jha. An algorithm to find a basis of the fixed point subgroup of an endomorphism of a free group. Int J Stat Appl Math 2018;3(1):229-230.
Call for book chapter
International Journal of Statistics and Applied Mathematics